# SDR DALA2021060403084

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON INTERCOSTAL BTW STA 740/760 AND 10.45 RBL AT FWD CARGO COMPARTMENT, IN REFERENCE TO NRC 0953. CORRECTIVE ACTION: SUMMARY OF NRC 00991: INTERCOSTAL BTW STA 740/760 AND 10.45 RBL WAS REPAIRED B757-200 SRM. (1826679)
